| Model Number |
72404289 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, used the first day of the aware month.
Event or Problem Description
It was reported that the patient was expected to have the inflatable penile prosthesis replaced due to a right cylinder aneurysm.There were no patient complications reported.
Event or Problem Description
It was reported that the patient had the inflatable penile prosthesis revised due to a right cylinder aneurysm and to repair the tunica due to the right cylinder bulging.No further information was provided.No patient complications were reported.
Additional Manufacturer Narrative
B3 date of event: unknown, used the first day of the aware month.